# SDR SWIA202266952

- Difficulty date: November 11, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 21,286 hours, 11,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA, ON CENTER LT FLOOR SUPPORT AT FR 87.  REMOVED AND REPLACED CENTER LT FLOOR SUPPORT FRAMES 86-89, IAW SRM 51-40-08. PART REPLACED WITH NEW.
